MathSciNet Relay Station
MathSciNet bibliographic data
MR1202392 (94c:58035) 58E12 (53C21 53C42)
Micallef, Mario J.; Wolfson, Jon G. The second variation of area of minimal surfaces in four-manifolds. Math. Ann. 295 (1993), no. 2, 245–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement